• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Numb because of antidepressant?

H

Hail

Well-known member
Joined
Jun 3, 2019
Messages
237
Location
Somewhere
Is it normal right after taking antidepressant to feel numb, careless, no emotions and feel like you have no one less interest in doing things?
Anyone experienced this?
 
H

Hail

Well-known member
Joined
Jun 3, 2019
Messages
237
Location
Somewhere
I forgot this, makes me really sedated and tired also.
 
H

Hail

Well-known member
Joined
Jun 3, 2019
Messages
237
Location
Somewhere
Cant stand anymore this lack of interest in anything and this fatigue
 
daffy

daffy

Well-known member
Moderator
Founding Member
Joined
Dec 16, 2007
Messages
5,984
Location
hiding behind the sofa
How long have you been taking them for. It could just be your body getting used to them
 
H

Hail

Well-known member
Joined
Jun 3, 2019
Messages
237
Location
Somewhere
Yes, I thought it might be my body adjusting to them. Thanks for answering
I take them from about 2 weeks.
 
daffy

daffy

Well-known member
Moderator
Founding Member
Joined
Dec 16, 2007
Messages
5,984
Location
hiding behind the sofa
That’s not long Hail it can take 6-8 weeks for your body to get used to them . If you still having problems then you would need to speak to your doctor
 
Thread starter Similar threads Forum Replies Date
A Psychiatric Drugs/Medications 11
Top